Scaled-oscillation and regularity

Balogh, Zoltán; Csörnyei, Marianna (2006). Scaled-oscillation and regularity. Proceedings of the American Mathematical Society, 134(9), pp. 2667-2675. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-06-08290-6

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

17 Mar 2015 21:46

Publisher DOI:

10.1090/S0002-9939-06-08290-6

Web of Science ID:

000237513900023

URI:

https://boris.unibe.ch/id/eprint/19397 (FactScience: 1990)

Actions (login required)

Edit item Edit item
Provide Feedback